# SDR 99ZZZM640

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8821004
- Condition: Discharged
- Location: Row 16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFTER RECON, THE EMERGENCY EXIT TRACK LIGHT CHECK FAILED.  REPLACED BATTERY AT ROW 14 AND BATTERY PACK AT ROW 16, EMERGENCY EXIT LIGHTS OPERATED NORMALLY.  (M)
